RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pronko, Andrei Georgievich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:302
Abstract pages:2125
Full texts:627
References:222
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person20806
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/628577

Publications in Math-Net.Ru
2018
1. A. G. Pronko, G. P. Pronko, “Off-shell Bethe states and the six-vertex model”, Zap. Nauchn. Sem. POMI, 473 (2018),  228–243  mathnet; J. Math. Sci. (N. Y.), 242:5 (2019), 742–752
2017
2. A. V. Kitaev, A. G. Pronko, “Some explicit results for the generalized emptiness formation probability of the six-vertex model”, Zap. Nauchn. Sem. POMI, 465 (2017),  157–173  mathnet; J. Math. Sci. (N. Y.), 238:6 (2019), 870–882
2015
3. A. G. Pronko, “The five-vertex model and enumerations of plane partitions”, Zap. Nauchn. Sem. POMI, 433 (2015),  204–223  mathnet  mathscinet; J. Math. Sci. (N. Y.), 213:5 (2016), 756–768  scopus
2012
4. F. Colomo, A. G. Pronko, “An approach for calculating correlation functions in the six-vertex model with domain wall boundary conditions”, TMF, 171:2 (2012),  254–270  mathnet  mathscinet  elib; Theoret. and Math. Phys., 171:2 (2012), 641–654  isi  elib  scopus
5. N. M. Bogoliubov, A. G. Pronko, J. Timonen, “Multiple-grain dissipative sandpiles”, Zap. Nauchn. Sem. POMI, 403 (2012),  5–18  mathnet  mathscinet; J. Math. Sci. (N. Y.), 190:3 (2013), 411–418  scopus
6. A. G. Pronko, “On the emptiness formation probability in the free-fermion six-vertex model with domain wall boundary conditions”, Zap. Nauchn. Sem. POMI, 398 (2012),  179–208  mathnet  mathscinet; J. Math. Sci. (N. Y.), 192:1 (2013), 101–116  scopus
7. V. S. Kapitonov, A. G. Pronko, “Weighted enumerations of boxed plane partitions and inhomogeneous five-vertex model”, Zap. Nauchn. Sem. POMI, 398 (2012),  125–144  mathnet  mathscinet; J. Math. Sci. (N. Y.), 192:1 (2013), 70–80  scopus
2008
8. V. S. Kapitonov, A. G. Pronko, “The five-vertex model and boxed plane partitions”, Zap. Nauchn. Sem. POMI, 360 (2008),  162–179  mathnet  zmath; J. Math. Sci. (N. Y.), 158:6 (2009), 858–867  scopus
2002
9. N. I. Abarenkova, A. G. Pronko, “Temperature Correlation Function in the Absolutely Anisotropic XXZ Heisenberg Magnet”, TMF, 131:2 (2002),  288–303  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 131:2 (2002), 690–703  isi
2000
10. V. S. Kapitonov, A. G. Pronko, “Time-dependent temperature correlators of local spins of the one-dimensional Heisenberg $XY$ chain”, Zap. Nauchn. Sem. POMI, 269 (2000),  219–261  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:1 (2003), 2009–2032
11. M. B. Zvonarev, A. G. Izergin, A. G. Pronko, “The long-distance asymptotic for the correlation function of the third spin components in the XX0 model with the interaction of four neighboring sites”, Zap. Nauchn. Sem. POMI, 269 (2000),  207–218  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:1 (2003), 2002–2008
12. N. I. Abarenkova, A. G. Pronko, “Temperature correlators of the $XXZ$ Heizenberg magnet at $\Delta=-\infty$”, Zap. Nauchn. Sem. POMI, 269 (2000),  43–61  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:1 (2003), 1910–1920
1999
13. N. M. Bogolyubov, A. G. Izergin, A. L. Kitanin, A. G. Pronko, “The Probabilities of Survival and Hopping of States in the Phase Model on a Finite Lattice”, Tr. Mat. Inst. Steklova, 226 (1999),  36–48  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 226 (1999), 29–41
1998
14. N. I. Abarenkova, A. G. Izergin, A. G. Pronko, “Correlators of the ladder spin model in the strong coupling limit”, Zap. Nauchn. Sem. POMI, 251 (1998),  7–21  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 104:3 (2001), 1087–1096
1997
15. N. I. Abarenkova, A. G. Izergin, A. G. Pronko, “Correlators of densities in the one-dimensional Hubbard model”, Zap. Nauchn. Sem. POMI, 249 (1997),  7–19  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 101:5 (2000), 3377–3384
1994
16. D. V. Vassilevich, Yu. V. Novozhilov, A. G. Pronko, “Chiral and conformal anomalies of a quark path integral with diquark currents”, TMF, 101:2 (1994),  211–224  mathnet; Theoret. and Math. Phys., 101:2 (1994), 1303–1312  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019